Cookies?
Library Header Image
LSE Research Online LSE Library Services

A goodness-of-fit test for ARCH(∞)(∞) models

Hidalgo, Javier and Zaffaroni, Paolo (2007) A goodness-of-fit test for ARCH(∞)(∞) models. Journal of Econometrics, 141 (2). pp. 835-875. ISSN 0304-4076

Full text not available from this repository.

Abstract

A goodness-of-fit test in the class of conditional heteroscedastic time series models is examined. Due to the nonstandard limiting distribution of the test, we propose to bootstrap the test, showing its asymptotic validity. Moreover, we illustrate the finite sample performance of the test by a small Monte Carlo study.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-econom...
Additional Information: © 2006 Elsevier
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C2 - Econometric Methods: Single Equation Models; Single Variables > C22 - Time-Series Models
C - Mathematical and Quantitative Methods > C2 - Econometric Methods: Single Equation Models; Single Variables > C23 - Models with Panel Data
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 20 Apr 2011 10:12
URL: http://eprints.lse.ac.uk/35799/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only